# SDR SWAA096412

- Difficulty date: October 7, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 46,923 hours, 38,529 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION - SWA CONTROL NUMBER CORRECTED.  DURING SCHEDULED 14Y CHECK, FOUND STRINGER CLIP CRACKED AT BS 360, STR 5L.  REMOVED AND REPLACED CLIP PER SRM.
